I cannot find anything specific suggesting there could be increased side effects if you don't eat for a prolonged time after you take Protonix. On the other hand, if you are noticing this it might be good to keep track of how you feel over a period of time depending on when you take your medication and when you eat.
Problem is there are so many other factors as well. For example, why didn't you eat? Was it a particularly stressful day that kept you from eating? If so, the stress could've contributed to the gas and bloating. Were you just not hungry? Maybe there was something going on before you took your medicine that would've been an issue regardless?
So, unfortunatley, the only way to know is if you keep track of it for a while. It is completely possible that you do have increased gas and bloating if you don't eat after you take it - but maybe something else is the cause????
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.